Volume 49, Issue 1
A Note on Burkholder Integrals

Xiaogao Feng & Shengjin Huo

J. Math. Study, 49 (2016), pp. 42-49.

Published online: 2016-03

Preview Full PDF 360 1441
Export citation
  • Abstract

In this note, for K-quasiconformal mappings of a bounded domain into the complex plane, we give an upper bound of Burkholder integral. Moreover, as an application we obtain an upper bound of the Lp-integral of $\sqrt{J_f}$ and |Df| for certain K-quasiconformal mappings.

  • Keywords

Quasiconformal mapping Burkholder function Morrey's problem

  • AMS Subject Headings

30C62 30A10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

fengxiaogao603@163.com (Xiaogao Feng)

shjhuo@163.com (Shengjin Huo)

  • BibTex
  • RIS
  • TXT
@Article{JMS-49-42, author = {Feng , Xiaogao and Huo , Shengjin }, title = {A Note on Burkholder Integrals}, journal = {Journal of Mathematical Study}, year = {2016}, volume = {49}, number = {1}, pages = {42--49}, abstract = {

In this note, for K-quasiconformal mappings of a bounded domain into the complex plane, we give an upper bound of Burkholder integral. Moreover, as an application we obtain an upper bound of the Lp-integral of $\sqrt{J_f}$ and |Df| for certain K-quasiconformal mappings.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v49n1.16.05}, url = {http://global-sci.org/intro/article_detail/jms/987.html} }
TY - JOUR T1 - A Note on Burkholder Integrals AU - Feng , Xiaogao AU - Huo , Shengjin JO - Journal of Mathematical Study VL - 1 SP - 42 EP - 49 PY - 2016 DA - 2016/03 SN - 49 DO - http://dor.org/10.4208/jms.v49n1.16.05 UR - https://global-sci.org/intro/article_detail/jms/987.html KW - Quasiconformal mapping KW - Burkholder function KW - Morrey's problem AB -

In this note, for K-quasiconformal mappings of a bounded domain into the complex plane, we give an upper bound of Burkholder integral. Moreover, as an application we obtain an upper bound of the Lp-integral of $\sqrt{J_f}$ and |Df| for certain K-quasiconformal mappings.

Xiaogao Feng & Shengjin Huo. (2019). A Note on Burkholder Integrals. Journal of Mathematical Study. 49 (1). 42-49. doi:10.4208/jms.v49n1.16.05
Copy to clipboard
The citation has been copied to your clipboard